# SDR COMA0660610

- Difficulty date: October 30, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 31,728 hours, 29,731 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7179013
- Part serial: 41
- Condition: Failed
- Location: Cockpit
- Part time: 31,731 hours, 29,735 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5605 - GEAR DISAGREE WARNING AFTER TAKEOFF, RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE.
